Birth Control (Contraception) Community
the pill affecting my period
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

the pill affecting my period

I started the pill on the 28th. For the first time because that's when my doctor said to start insted of when my period starts. My period is suppose to start on the 8th what should I expect? According to to the pills I'm not suppose to start till a few weeks later when I take the inactive pills.
Related Discussions
Avatar_f_tn
You will likely not start your period until you take your active pills.  It could be a few days into the placebo pills before you even begin bleeding as well, so don't freak out if it doesn't start right away the first day or two of them.  Make sure you take your active pills at the same time every day for them to be most effective.  Also, don't miss a pill or you may have breakthrough bleeding even though you're continuing to take the pill daily but missed a day.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
5973125_tn?1378579463
Blank
PrincessChandaLeigh
atlanta, GA
Avatar_f_tn
Blank
lucknlove1989
Bellflower, CA
Avatar_f_tn
Blank
Ssally141